# SDR HEEA078949

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 2,056 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Damaged
- Location: T/R Driveshaft
- Part time: 2,056 hours
- Component: Driveshaft
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVESHAFT BEARING PRODUCING BLACK GREASE, AND FEELS ROUGH.
